# SDR SWAA2021102822561

- Difficulty date: September 23, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD FIXED TRAILING EDGE ACCESS PANEL # 551BT HAS A FASTENER HOLE ELONGATED ; / [01] PREPARED PANEL #551BT FOR REPAIR AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C; [02] VERIFIED STEP 1 OK TO INSTALL REPAIR; [03] REPAIRED PANEL #551BT AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH D;E;F. MATERIALS USED RESIN P/O#1731939; FABRIC P/O#1690463; [04] VERIFIED STEP 3 OK TO PAINT; [05] PAINTED PANEL #551BT AS PER B737 AMM 51-21-99-300-802. MATERIALS USED GRAY PAINT P/O#1726512; WHITE PAINT P/O#1729487; [06] VERIFIED STEP 5
